# SDR 9625299150

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8908E
- Make and model: Doug DC-9-14
- Aircraft serial: 45749
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON TAKEOFF, LANDING GEAR WOULD NOT RETRACT. PULLED GROUND CONTROL CIRCUIT BREAKER'S PER COM.  FLIGHT CONTINUED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE SERVICED NOSE STRUT AND INSPECTED GEAR CONTROL LEVER, ANTI RETRACTION LATCH AND GROUND SENSING CONTROL MECHANSIM.  GEAR CYCLED SEVERAL TIMES AND OPERATION CHECKS GOOD.
